On -convergence of certain cosine sums with third semi-convex coefficients.
International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 4, p. 562 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Classification : 42A16
Keywords: cosine sums, -convergence, third semi-convex null sequences, -convergence
@article{IJOPCM_2009__2_4_228567,
     author = {Braha, Naim L.},
     title = {On -convergence of certain cosine sums with third semi-convex coefficients.},
     journal = {International journal of open problems in computer science and mathematics},
     pages = {562},
     year = {2009},
     volume = {2},
     number = {4},
     zbl = {1208.42001},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_228567/}
}
TY  - JOUR
AU  - Braha, Naim L.
TI  - On -convergence of certain cosine sums with third semi-convex coefficients.
JO  - International journal of open problems in computer science and mathematics
PY  - 2009
SP  - 562
VL  - 2
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_228567/
LA  - en
ID  - IJOPCM_2009__2_4_228567
ER  - 
%0 Journal Article
%A Braha, Naim L.
%T On -convergence of certain cosine sums with third semi-convex coefficients.
%J International journal of open problems in computer science and mathematics
%D 2009
%P 562
%V 2
%N 4
%U http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_228567/
%G en
%F IJOPCM_2009__2_4_228567
Braha, Naim L. On -convergence of certain cosine sums with third semi-convex coefficients.. International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 4, p. 562. http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_228567/